# SDR CALA0400315

- Difficulty date: April 3, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 14,484 hours, 5,169 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 149A761116
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN O/B WEB OF RT SIDE O/B AFT WHEEL WELL RING.  THE WEB WAS REMOVED AND REPLACED IAW SRM 51-40-02.
